# SDR HALA2014012300011

- Difficulty date: January 23, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 3,737 hours, 582 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Condition: Faulted
- Location: Air Inlet
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 AIR PACK REGULATOR FAULT,  NR 2 PACK RAM DOOR CLOSED.  DEACTIVATED RAM AIR INLET ACTUATOR AND CIRCUIT BREAKER PULLED.   RAM AIR INLET ACTUATOR CONNECTOR DISCONNECTED AND TIED, DOOR FULLY OPENED.  R & R NR 2 PACK AIR INLET FLAP ACTUATOR IAW AMM 21-53-51-000-801A.
